MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS45
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a patient underwent a suboccipital craniectomy with dural repair using duramatrix suturable product.The graft was properly sutured and the suture line remained intact postoperatively.The patient initially recovered well.About 2-3 weeks after initial implantation, the central portion of the graft disintegrated despite the intact suture line.This unexpected degradation resulted in a pseudomeningocele.Revision surgery was required, in which a reoperation confirmed the suture line was intact but the center of the graft had disintegrated.Multiple subsequent procedures were required, including: replacement of the graft with duraguard (not a collagen matrix, inc.Product), placement of a ventricular catheter, and insertion of a vp shunt.Customer reported an event date of 10/20/2025 however it was not specified if this was the date of the initial surgery or the date of a subsequent procedure.Additional information was requested from the customer, including when all procedures occurred, how the unexpected graft degradation was discovered, and the patient outcome/patient status.The customer stated no further information regarding the event would be provided.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23854947
Report Number2249852-2025-00049
Device Sequence Number17416379
Product Code GXQ
UDI-Device Identifier00813954020426
UDI-Public(01)00813954020426(17)271130(10)2505023121
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDMS45
Device Catalogue NumberDMS45
Device Lot Number2505023121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown